Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 173, NWS Albany, NY

October 14, 2011Windham County, Vermont

NWS Albany, NY issued this river flood warning at Oct 14, 2011, 7:58 PM EDT for Windham County, Vermont. It took effect at Oct 15, 2011, 12:17 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 14, 2011, 7:58 PM EDT (23:58 UTC)
In effect from
Oct 15, 2011, 12:17 AM EDT
Expired
Oct 14, 2011, 11:40 PM EDT
In force
Issued by
NWS Albany, NY
Flood severity
Minor

County Windham County, VT

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Williams River near Rockingham (RKGV1). The gauge peaked at 7.75 ft at Oct 14, 2011, 8:00 PM EDT.

actionminormoderate51010/1410/1510/16
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01153550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WGUS41 KALY 142358
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
758 PM EDT FRI OCT 14 2011

VTC025-151158-
/O.NEW.KALY.FL.W.0173.111015T0417Z-111015T1800Z/
/RKGV1.1.ER.111015T0417Z.111015T0600Z.111015T1200Z.NR/
758 PM EDT FRI OCT 14 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WILLIAMS RIVER AT ROCKINGHAM.
* FROM LATE TONIGHT UNTIL SATURDAY AFTERNOON.
* AT 6 PM FRIDAY THE STAGE WAS...7.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 12 AM 
  SATURDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.3 FEET AROUND  
  2 AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 8 AM SATURDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

SOUTHERN VERMONT
  ROCKINGHAM    8.0    7.1 FRI 07 PM   7.2   8.3   8.0   6.3   4.6

$$
1 follow-up statement
114 
WGUS81 KALY 150340
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1140 PM EDT FRI OCT 14 2011

VTC025-150410-
/O.CAN.KALY.FL.W.0173.000000T0000Z-111015T1800Z/
/RKGV1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1140 PM EDT FRI OCT 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WILLIAMS RIVER AT ROCKINGHAM.
* AT 10 PM FRIDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER CRESTED A FEW INCHES BELOW FLOOD STAGE AT 
  8 PM FRIDAY AND HAS SINCE GONE DOWN ABOUT 8 INCHES. ADDITIONAL
  RAIN OVER THE BASIN WILL NOT AMOUNT TO ENOUGH TO CAUSE THE RIVER 
  TO RISE MORE THAN A FEW INCHES.   

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  5 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SAT   SAT

SOUTHERN VERMONT
  ROCKINGHAM    8.0    7.1 FRI 11 PM   6.6   6.1   5.7   5.3   4.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 14, 7:20 PM EDT, 38 minutes earlier.

Area forecast discussion, Oct 14, 7:20 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EDT FRI OCT 14 2011

.SYNOPSIS...
A STORM OVER THE GREAT LAKES WILL INTENSIFY...PUSHING A STRONG
COLD FRONT THROUGH THE REGION THIS EVENING. THIS POWERFUL STORM
WILL LIFT SLOWLY NORTH TO JAMES BAY CANADA BY SUNDAY...BRINGING
BRISK WINDS AND UNSETTLED WEATHER TO THE REGION. LATE SUNDAY A
WAVE OF LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE
ATLANTIC SEABOARD. MONDAY HIGH PRESSURE WILL BUILD INTO THE OHIO
VALLEY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SURFACE WIND SHIFT BOUNDARY TRACKING THROUGH THE REGION NOW...AND
LINES OF THUNDERSTORMS TRACKING INTO WESTERN NEW ENGLAND.
ADJUSTING WEATHER TO CONTINUE PUSHING THUNDER EAST...AND EXIT
WESTERN NEW ENGLAND IN A FEW HOURS. MORE STRATIFORM RAINS COVER
THE REST OF THE REGION...TO CENTRAL AND WESTERN NY...SO KEEPING
LIKELY TO CATEGORICAL RAIN THROUGH THIS EVENING...AND INTO EARLY
THIS MORNING.  FEW ADJUSTMENTS TO TEMPERATURES AND WINDS IF ANY.

THREAT OF SEVERE WEATHER OVER...BUT SOME LOCALIZED FLOODING IS
STILL POSSIBLE.

PREV AFD BELOW...

LINES OF SHOWERS AND THUNDERSTORMS ARE BUILDING EAST AND
NORTH...WITH THE THREAT FOR LOCALLY HEAVY RAIN...PONDING OF WATER
ON ROADWAYS AND STANDING WATER IN LOW LYING AREAS. DID NOT FEEL
FLOOD POTENTIAL WAS WIDESPREAD ENOUGH FOR A WATCH...BUT LOCALIZED
FLOOD THREAT CONTINUES IN WESTERN MOHAWK VALLEY AND SOUTHERN
ADIRONDACKS WHERE A FLASH FLOOD WARNING IS IN EFFECT. MID AND
UPPER VORTICITY ASSOCIATE WITH A NEGATIVELY TILTED UPPER SYSTEM
WILL TRACK THROUGH OUR REGION TONIGHT...AND WITH WEAK
INSTABILITY...AND A LITTLE BIT OF DEEP SHEAR...STILL VERY ISOLATED
WIND DAMAGE OR WEAK TORNADO POSSIBLE...AS WE ARE STILL IN A
SLIGHT RISK PER THE STORM PREDICTION CENTER. VERY TIGHT GRADIENT
OF BOUNDARY LAYER EQUIVALENT POTENTIAL TEMPERATURE HEADING EAST
AND NORTH SHOULD PROVIDE ENHANCED LOW LEVEL FORCING AS
WELL...SUPPORTING THE CONVECTION AND ISOLATED SEVERE/FLOOD THREAT.

SOME COLD ADVECTION SHOULD PUSH INTO THE REGION LATER
TONIGHT...ALONG WITH SOME POSSIBLE BREAKS INT HE CLOUDS WORKING
EAST TOWARD SUNRISE. LOW TEMPERATURES SHOULD BE IN THE 40S TO
LOWER 50S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
STRONG UPPER IMPULSE CUTS OFF IN CANADA TONIGHT AND TOMORROW...AND
THE SURFACE FEATURE SHOULD DEEPEN RAPIDLY PRODUCING A RESPECTABLE
PRESSURE GRADIENT. THE WINDS WILL BECOME WEST TO WEST
SOUTHWEST...AND BREEZY TO WINDY. STRONGEST WINDS WILL BE IN THE
WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS...WHERE A WIND
ADVISORY HAS BEEN ISSUED. SOME LEAVES ARE STILL ON TREES AND
GROUND IS WET...SO EVEN IF WINDS ARE BORDERLINE...WET GROUND AND
LEAVES ON TREES COULD RESULT IN DOWNED TREES AND POWER LINES. SOME
PERIODS OF BREAKS OF SUN TOMORROW...ALONG WITH THE WINDS SHOULD
AID IN GOOD MIXING TOMORROW. SO...A MIX OF CLOUDS AND SUN...WITH
THE MOST SUN IN SOUTHERN AREAS...AND HIGHS IN THE 50S TO LOWER
60S.

BOUNDARY LAYER TEMPERATURES COOL GRADUALLY THROUGH THE DAY AND
TOMORROW NIGHT...WITH THE MOST COOLING AROUND THE GREAT
LAKES...WHERE SOME LAKE EFFECT SHOWERS AND CLOUDINESS COULD SPREAD
EAST INTO THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS.
STILL...CYCLONIC DEEP FLOW COULD RESULT IN PERIODS OF CLOUDS AND
CLEARING TOMORROW NIGHT THROUGH SUNDAY. AGAIN...THE MOST CLEARING
SHOULD BE IN SOUTHERN AREAS.  STRONG BOUNDARY LAYER WINDS COULD
PREVENT TEMPERATURES FROM FALLING AS MUCH AS THEY COULD...SO LOWS
IN THE 40S...AROUND 40 SOUTHERN ADIRONDACKS. HIGHS SUNDAY IN THE
50S TO LOWER/MID 60S...WITH AGAIN BREEZY TO WINDY CONDITIONS AND
GOOD MIXING.

BROAD CONSENSUS ON ANOTHER UPPER IMPULSE TRACKING RAPIDLY EAST
THROUGH THE SOUTHERN PERIPHERY OF THE MEAN EASTERN NORTH AMERICAN
TROUGH FOR SUNDAY NIGHT. THIS SYSTEM IS PREDICTED TO REINFORCE THE
COOLER AIR LATER SUNDAY NIGHT INTO MONDAY. THERE IS LESS OF A
MOISTURE SOURCE...BUT UPPER DYNAMICS LOOK RESPECTABLE...SO
SCATTERED SHOWERS SUNDAY NIGHT INTO MONDAY MORNING...WITH THE
LEAST COVERAGE OF SHOWERS IN SOUTHERN AREAS. LOWS SUNDAY NIGHT IN
THE 40S...AROUND 40 SOUTHERN ADIRONDACKS. HIGHS MONDAY...WITH
PERIODS OF CLOUDS AND SUN...IN THE 50S TO AROUND 60.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MON NT-TUE...WARM ADVECTION INCREASES AHEAD OF AMPLIFYING EASTERN
CONUS TROUGH. THIS SHOULD ALLOW FOR SOME SHOWERS TO DEVELOP LATE MON
NT...AND ESP TUE. WILL INCLUDE SLIGHT CHC POPS MON NT...TRENDING TO
CHC FOR TUE. EXPECT TEMPS MON NT/TUE AM TO FALL INTO THE LOWER/MID
40S IN VALLEYS...AND 35-40 ACROSS HIGHER ELEVATIONS. FOR TUE
MAXES...GENERALLY FOLLOWED BLEND OF 18Z HPC AND 12Z GMOS...WITH
60-65 IN VALLEYS...AND 50-60 ACROSS HIGHER ELEVATIONS.
HOWEVER...SHOULD RAINFALL BECOME MORE WIDESPREAD/PERSISTENT...MUCH
COOLER MAXES WOULD OCCUR...WITH EVEN VALLEY REGIONS HOLDING IN THE
50S...AND HIGHER ELEVATIONS ONLY REACHING 45-50.

TUE NT-THU...12Z DETERMINISTIC MODELS HAVE CHANGED SIGNIFICANTLY FOR
THIS TIME PERIOD...ESP THE ECMWF...WHICH NO LONGER PHASES SEVERAL
SHORTWAVES ROUNDING THE DEVELOPING UPPER LEVEL TROUGH...KEEPING THEM
SEPARATE...AND THUS NOT EVOLVING INTO A DEEP CLOSED MID LEVEL CENTER
AND STRONG SFC LOW. THIS IDEA IS ALSO IN LINE WITH THE 12Z/GFS. ONLY
THE 12Z/GEM DEVELOPS A CLOSED MID/UPPER LEVEL LOW...ALBEIT FURTHER
WEST THAN PREVIOUS RUNS. STILL NOT QUITE READY TO BITE ON THE IDEA
OF SUCH A PROGRESSIVE TROUGH...AS PIECES OF ENERGY WHICH WILL
EVENTUALLY CARVE OUT THE TROUGH MAY STILL NOT BE SAMPLED VERY
WELL...LEAVING SOME ROOM THAT FUTURE SOLUTIONS COULD TREND BACK
TOWARD A MORE POTENT STORM SYSTEM. SO...HAVE KEPT CHC TO LIKELY
POPS...HIGHEST FOR TUE NT THROUGH WED...FOR RAIN SHOWERS...WITH
DECREASING POPS FOR WED NT INTO THU. EXPECT MUCH COOLER TEMPS...WITH
DAYTIME MAXES MAINLY IN THE 50S TO LOWER 60S WED...AND ONLY IN THE
50S THU...WITH OVERNIGHT MINS MAINLY IN THE 40S.

THU NT-FRI...UPPER LEVEL TROUGH WILL STILL INFLUENCE REGION...AS
ADDITIONAL ENERGY DROPS SE ON WESTERN PERIPHERY. THIS SHOULD KEEP
CONDITIONS RATHER COOL...BUT NOT NECESSARILY WET. FOR MAX
TEMPS...EXPECT MAINLY 50S FOR MAXES...AND 40S ACROSS HIGHER
ELEVATIONS...ALTHOUGH FRI MAXES COULD BE EVEN COOLER...PERHAPS ONLY
50-55 IN VALLEYS...GIVEN FORECAST 850 MB TEMPS FALLING INTO THE -4
TO -7 C RANGE. OVERNIGHT MINS WILL LIKELY FALL INTO THE 30S WITHIN
VALLEYS...AND 20S ACROSS HIGHER ELEVATIONS.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
MARGINAL VFR WILL BE ABOUT AS BAD AS IT GETS CONCERNING CLOUDS AND
CIG.  PRIMARY CONCERN WILL BE WIND SHEAR AFTER SUNDOWN AS LOW
PRESSURE TIGHTENS ON ITS CONTINUING SLOW TRIP NORTH UP THROUGH
ONTARIO AND QUEBEC.  WINDS WILL GRADUALLY MIX DOWNWARD OVERNIGHT...
AND SHEAR SHOULD BE LESS OF AN ISSUE AFTER DAYBREAK.  THUS...WE HAVE
LLWS FOR THE 22Z TO 12Z PERIOD.  MORE OF AN ISSUE WILL BE THE
SURFACE WINDS ON SATURDAY...AS GUSTS OF 20 TO 30 KTS ARE EXPECTED TO
EB COMMON.  IN THE MEANTIME...INSTABILITY IS ENOUGH TO SUPPORT THE
POSSIBILITY OF LIGHTNING AND THUNDER RUMBLES WITH ANY SHOWERS.

OUTLOOK...
SAT PM-SUN...MAINLY VFR...NO SIG WX.
SUN NGT...VFR/MVFR...CHC -RA/-SHRA
MON-MON NGT...MAINLY VFR...NO SIG WX.
TUE...VFR/MVFR...CHC -RA.

&&

.FIRE WEATHER...
A STORM OVER THE GREAT LAKES WILL INTENSIFY...PUSHING A STRONG
COLD FRONT THROUGH THE REGION THIS EVENING. THIS POWERFUL STORM
WILL LIFT SLOWLY NORTH TO JAMES BAY CANADA BY SUNDAY...BRINGING
BRISK WINDS AND UNSETTLED WEATHER TO THE REGION. LATE SUNDAY A
WAVE OF LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE
ATLANTIC SEABOARD. MONDAY HIGH PRESSURE WILL BUILD INTO THE OHIO
VALLEY.

RH VALUES WILL BE 80 TO 100 PERCENT TONIGHT AND 70 TO 90 PERCENT
TOMORROW NIGHT. MINIMUM RELATIVE HUMIDITIES TOMORROW AND SUNDAY
WILL BE 45 TO 65 PERCENT. WINDS WILL BECOME WEST TO SOUTHWEST
TONIGHT AND INCREASE TO AROUND 15 MPH. WEST TO SOUTHWEST WINDS
WILL INCREASE TO 15 TO 30 MPH WITH GUSTS OVER 35 MPH TOMORROW
AFTERNOON...THEN DIMINISH TO 15 MPH TOMORROW NIGHT. WEST TO
SOUTHWEST WINDS WILL INCREASE AGAIN SUNDAY TO 15 TO 25 MPH WITH
GUSTS TO 35 MPH.

&&

.HYDROLOGY...
AN AREA OF LOW PRESSURE IN THE GULF OF MAINE AND A SECOND AREA OF
LOW PRESSURE OVER THE UPPER GREAT LAKES WILL RESULT IN AN
ELONGATED AREA OF LOW PRESSURE ACROSS OUR REGION TODAY WITH A
STRONG COLD FRONT EXPECTED TO LIFT THROUGH OUR REGION THIS
EVENING.

BANDS OF SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT THE
REGION TONIGHT WITH UP TO AN INCH OF ADDITIONAL RAIN. LOCALLY
HEAVY RAIN THROUGH TONIGHT COULD RESULT IN SOME POOR DRAINAGE
ISSUES...PARTICULARLY WHERE LEAVES AND OTHER DEBRIS BLOCK STORM
DRAINS. WHILE RIVER FLOODING IS NOT EXPECTED AT THIS TIME...SOME
SMALL STREAMS MAY REACH BANKFULL. THE MAIN STEM RIVERS ESPECIALLY
FROM THE EASTERN CATSKILLS TO WESTERN NEW ENGLAND CAN EXPECT RISES
OF 3 TO 5 FEET...ESPECIALLY IN THE CATSKILLS... SOUTHERN
ADIRONDACKS...SCHOHARIE VALLEY...HELDERBERGS AND WESTERN NEW
ENGLAND. LAKE EFFECT SHOWERS SATURDAY THROUGH SATURDAY NIGHT COULD
RESULT IN A THIRD OF AN INCH TO TWO THIRDS OF AN INCH OF RAINFALL
IN THE WESTERN MOHAWK VALLEY...CATSKILLS...SCHOHARIE VALLEY AND
SOUTHERN ADIRONDACKS. LIGHTER...MORE SCATTERED SHOWER ACTIVITY
COULD AFFECT THE WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS
THROUGH SUNDAY. A COLD FRONT WILL BRING A CHANCE FOR MORE
SCATTERED SHOWERS ACROSS THE REGION SUNDAY NIGHT INTO MONDAY
MORNING WITH LESS THAN A QUARTER INCH OF ADDITIONAL RAINFALL.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR NYZ032-033-
     038-042-082.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
Hazardous weather outlook, Oct 14, 7:27 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
727 PM EDT FRI OCT 14 2011

NYZ039>041-047>053-058>061-063>066-083-151100-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
727 PM EDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SCHOHARIE
VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...LAKE GEORGE
SARATOGA REGION AND CAPITAL DISTRICT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUNDAY SOUTHWEST TO WEST WINDS WILL BE 20 TO 30 MPH WITH GUSTS
TO 40 MPH. THERE IS A POTENTIAL FOR WINDS TO GUST HIGHER THAN 45
MPH. IF STRONGER WIND GUSTS OCCUR...A WIND ADVISORY WOULD BE
ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038-042-082-151100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
NORTHERN FULTON-
727 PM EDT FRI OCT 14 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY
AND SOUTHERN ADIRONDACKS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ043-054-084-VTZ013>015-151100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN WASHINGTON-EASTERN RENSSELAER-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
727 PM EDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE NORTHERN TACONICS OF NEW
YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

SCATTERED NON SEVERE THUNDERSTORMS WILL AFFECT THE REGION THIS
EVENING. ANY THUNDERSTORMS COULD CONTAIN GUSTY WINDS TO 40 MPH AND
FREQUENT LIGHTNING. LOCALLY HEAVY DOWNPOURS ARE LIKELY WITH
POSSIBLE SIGNIFICANT PONDING OF WATER ON ROADWAYS.

THUNDERSTORMS WILL TRACK NORTH TO NORTHEAST AT 35 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUNDAY SOUTHWEST TO WEST WINDS WILL BE 20 TO 30 MPH WITH GUSTS
TO 40 MPH. THERE IS A POTENTIAL FOR WINDS TO GUST HIGHER THAN 45
MPH. IF STRONGER WIND GUSTS OCCUR...A WIND ADVISORY WOULD BE
ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 14, 3:57 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT FRI OCT 14 2011

NYZ033-039-082-142045-
HAMILTON NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
357 PM EDT FRI OCT 14 2011

...A THUNDERSTORM WITH HEAVY RAINFALL IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
8 MILES SOUTHWEST OF CAROGA LAKE...OR ABOUT 11 MILES NORTH OF
CANAJOHARIE...AND MOVING NORTH AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF CAROGA LAKE BY 405 PM EDT
STRATFORD BY 410 PM EDT

RAINFALL RATES AROUND ONE HALF INCH PER HOUR WILL OCCUR WITH THIS
STORM. PONDING OF WATER ON ROADS AND POOR DRAINAGE LOCATIONS IS
LIKELY.

LAT...LON 4345 7476 4346 7445 4299 7448 4304 7471
      4315 7472 4318 7470 4328 7471 4330 7474
TIME...MOT...LOC 1957Z 180DEG 31KT 4308 7460

JPV
Local storm report, Oct 14, 4:09 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT FRI OCT 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLASH FLOOD      MANHEIM CENTER          43.05N 74.79W
10/14/2011                   HERKIMER           NY   911 CALL CENTER

            WASHOUT OF HILLSIDE ONTO ROAD. WASHOUT OF ROAD AS WELL
            DUE TO MOVING WATER.

&&

JPV
Special weather statement, Oct 14, 4:13 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT FRI OCT 14 2011

NYZ058-063-064-142115-
WESTERN GREENE NY-WESTERN ULSTER NY-EASTERN ULSTER NY-
413 PM EDT FRI OCT 14 2011

...STRONG THUNDERSTORMS IN

  SOUTHWEST GREENE COUNTY IN EAST CENTRAL NEW YORK...
  WESTERN AND CENTRAL ULSTER COUNTY IN EAST CENTRAL NEW YORK...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF WOODLAND VALLEY CAMPGROUND TO 8 MILES
NORTHWEST OF NAPANOCH TO 6 MILES SOUTHWEST OF ELLENVILLE...AND
MOVING EAST AT 35 MPH.

THUNDERSTORMS WILL BE NEAR...
KERHONKSON BY 425 PM EDT
PHOENICIA...WOODLAND VALLEY CAMPGROUND AND WEST SHOKAN BY 430 PM EDT
MOUNT TREMPER AND WALLKILL BY 435 PM EDT
PLATTEKILL...OLIVEBRIDGE...MODENA AND KENNETH L WILSON CAMPGROUND BY
440 PM EDT

RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL OCCUR WITH THESE
STORMS. PONDING OF WATER ON ROADS AND POOR DRAINAGE LOCATIONS IS
LIKELY.

LAT...LON 4159 7422 4162 7426 4159 7437 4164 7440
      4173 7455 4176 7456 4187 7447 4196 7465
      4207 7467 4215 7453 4208 7407 4192 7404
      4172 7403 4165 7405 4159 7402 4161 7412
      4158 7412
TIME...MOT...LOC 2012Z 269DEG 31KT 4207 7453 4192 7451
          4181 7446 4176 7442 4165 7441

KL
Special weather statement, Oct 14, 4:46 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT FRI OCT 14 2011

NYZ047-058-142130-
SCHOHARIE NY-WESTERN GREENE NY-
446 PM EDT FRI OCT 14 2011

...A STRONG THUNDERSTORM IN

  SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
  WESTERN GREENE COUNTY IN EAST CENTRAL NEW YORK...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50
MPH...AND HEAVY RAIN.  THESE STORMS WERE LOCATED NEAR
PRATTSVILLE...OR ABOUT 8 MILES EAST OF ROXBURY...AND MOVING NORTH AT
35 MPH.

THE THUNDERSTORMS WILL BE NEAR...
NORTH BLENHEIM BY 500 PM EDT
BREAKABEEN AND 7 MILES WEST OF LIVINGSTONVILLE BY 505 PM EDT
MIDDLEBURGH BY 515 PM EDT
8 MILES EAST OF RICHMONDVILLE BY 520 PM EDT
CENTRAL BRIDGE...COBLESKILL AND SCHOHARIE BY 525 PM EDT

RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL OCCUR WITH THESE
STORMS. PONDING OF WATER ON ROADS AND POOR DRAINAGE LOCATIONS IS
LIKELY.

LAT...LON 4277 7432 4271 7428 4271 7418 4260 7421
      4256 7424 4253 7423 4242 7427 4240 7426
      4225 7430 4225 7450 4235 7444 4239 7455
      4277 7460
TIME...MOT...LOC 2046Z 182DEG 31KT 4235 7442

KL
Special weather statement, Oct 14, 6:20 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT FRI OCT 14 2011

MAZ001-025-NYZ053-054-060-061-142300-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-WESTERN COLUMBIA NY-
EASTERN COLUMBIA NY-EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-
620 PM EDT FRI OCT 14 2011

...A STRONG THUNDERSTORM IN

  EXTREME WESTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  NORTHEAST COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHEAST RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...AND HEAVY
RAIN.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF AUSTERLITZ...OR
ABOUT 8 MILES SOUTHEAST OF CHATHAM...AND MOVING NORTH AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
AUSTERLITZ BY 625 PM EDT
CHATHAM BY 630 PM EDT
6 MILES WEST OF NEW LEBANON BY 645 PM EDT
STEPHENTOWN AND 9 MILES WEST OF HANCOCK BY 650 PM EDT
AVERILL PARK BY 700 PM EDT

LAT...LON 4268 7360 4265 7328 4219 7342 4222 7362
TIME...MOT...LOC 2220Z 185DEG 30KT 4229 7353

KL
Special weather statement, Oct 14, 6:54 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT FRI OCT 14 2011

NYZ041-043-053-054-084-VTZ013-142345-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-NORTHERN SARATOGA NY-
654 PM EDT FRI OCT 14 2011

...STRONG THUNDERSTORMS IN

  NORTHWEST BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  EXTREME NORTHEAST RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  EXTREME EASTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GREENWICH TO CAMBRIDGE...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF MECHANICVILLE TO 11 MILES NORTHWEST OF HOOSICK
FALLS...AND MOVING NORTHEAST AT 35 MPH.

THUNDERSTORMS WILL BE NEAR...
GREENWICH AND CAMBRIDGE BY 700 PM EDT
SALEM BY 715 PM EDT
DORSET BY 735 PM EDT
GRANVILLE BY 745 PM EDT

LAT...LON 4290 7332 4295 7356 4297 7373 4342 7325
      4332 7325 4331 7296
TIME...MOT...LOC 2253Z 218DEG 29KT 4303 7353 4303 7349
          4300 7344

KL

Nearby

River Flood Warnings in Vermont, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.